MAUDE Adverse Event Report: PHILIPS HEALTHCARE INGENIA 1.5T; SYSTEM, NUCLEAR MAGNETIC RESONANCE IMAGING

PHILIPS HEALTHCARE INGENIA 1.5T; SYSTEM, NUCLEAR MAGNETIC RESONANCE IMAGING
Model Number 781341
Health Effect - Clinical Codes Burn, Thermal (2530); Partial thickness (Second Degree) Burn (2694)
Date of Event 07/19/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the provided information and tests performed on site, there is no indication of a malfunction of the mri system or coil used that contributed to the injury.The blistering on both thumb and buttocks is explained by the direct contact between the patient¿s thumb and buttock.No other contributing factors were identified.
 
Event or Problem Description
Philips received a report from a customer related to a heating incident with the posterior coil on an ingenia 1.5t system.A patient received a 3 centimeter blister on both the buttock and thumb.

Brand Name
INGENIA 1.5T
Common Device Name
SYSTEM, NUCLEAR MAGNETIC RESONANCE IMAGING
Manufacturer (Section D)
PHILIPS HEALTHCARE
veenpluis 4-6
p.o. box 10.000
best 5680 DA
NL  5680 DA
MDR Report Key8839381
Report Number3003768277-2019-00060
Device Sequence Number3294984
Product Code LNH
UDI-Device Identifier00884838055322
UDI-Public(01)00884838055322
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K110151
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 07/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number781341
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2019
Initial Report FDA Received Date07/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age55 YR
Patient Weight86